# SDR SWAA2019062133985

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,514 hours, 36,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A71552
- Condition: Cracked
- Location: Rt Wng To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING 191FR HAD A PIECE CRACKED OFF AT TRAILING EDGE.   REPAIRED PANEL PER EA.
